Vol. 3, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Some properties of the twisted Grassmann graphs

Tatsuya Fujisaki, Jack H. Koolen and Makoto Tagami

Vol. 3 (2006), No. 1, 81–87

In this note we determine the full automorphism group of the twisted Grassmann graph. Further we show that twisted Grassmann graphs do not have antipodal distance-regular covers. At last, we show that the twisted Grassmann graphs are not the halved graphs of bipartite distance-regular graphs.

automorphism group twisted Grassmann graph, antipodal covers, bipartite
Mathematical Subject Classification 2000
Primary: 05C25, 05E20, 05E30
Received: 9 November 2005
Tatsuya Fujisaki
Jack H. Koolen
Makoto Tagami